# SDR CALA2015100800834

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOORBEAM AT STATION 1661, LBL 21 IS CORRODED.  REPAIRED FLOORBEAM IAW SRM 53-00-51.
